I'm looking for information on treatment of the neuroligical after effects of substance abuse.
Hi I am a 25 year old male who has recently returned from holidays three weeks ago. During the holiday I foolishly took several illegal drugs. Over the course of the one week holiday I can remeber taking at least 15 ecstacy tablets (over the first four days), two joints of weed (one night) and 3 grams of cocaine (the second last night). Before taking the cocaine I noticed it was more yellow in colour so I presume it was mixed with something else.
After taking the cocaine and returning to my holiday apartment I was unable to sleep and felt unusually wired. This insomnia and wired feeling lasted until the following night and was only ended by taking over the counter sleeping tablets. Since returning from my holiday (21 days ago) I have been suffering from extremely poor and blurred vision, even worse night vision, sharp shooting pains mainly concentrated to the front of my forehead, sometimes moving to my temple area. This blurred vision has me feeling constantly spaced and extremely worried. I have used recreational drugs in the past (more than 5 years ago) and have even used the same amount over a similar time period so I am worried now that whatever yellow substance was mixed with the cocaine or even a substance mixed with the ecstacy has done some permanent damage.
I am wondering if there is any substance that can cause these long lasting effects, bearing in mind it has been over 23 days since I last took the cocaine.
Has anyone heard of a similar case to mine?
Is there any medication I can take to alleviate this constant wired, spaced feeling and visual problems.
Is there any other general information that would be beneficial to my recovery?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.